Vasculitis UK

MPA / Rib Cage Pain -- Anyone else??

MPA July 2013 with kidney involvement

For a few years now, in addition to the systemic pain I experience with MPA, I suffer with moderate to severe pain in my torso, specifically in the rib cage area. I receive Rituxan infusions every 6 months and in the past, the torso pain would subside for a few months.

That is no longer the case. Daily, my sides feel as though I'm wearing an ever-tightening corset -- not that I'm familiar with such a garment. As occurs with my other pain maladies, this pain intensifies greatly with fatigue.

In typical fashion with this disease, my doctors have no answer.

Has anyone else experienced or heard of this phenomenon?

Thanks much from across the pond, just outside Chicago, Illinois,

Michele

#Rituxan #TheyThinkI'mCrazy #BiteMeMPA

7 Replies
oldestnewest

With some vasculitis you can get costachondritis inflammation of the rib cage cartilage.

2 likes
Reply

Thank you, Amy!

Reply

Hi Michichgo, I was diagnosed with ANCA Vasculitis in November last year. I was initially on MMF (CellCept) but upon further tests/scans this was changed to Rituxamab. I had my second infusion (first cycle) two weeks ago and so far my aches and pains have greatly improved. I too used to have pain in my ribs, as well as elbows, back and buttocks. I know times like this can be so frustrating. Sending you well wishes :)

1 like
Reply

Thanks, Vo. This disease is not for the faint of heart, that's for sure. Be well.

1 like
Reply

I too had costochondritis soon after developing RA. It is inflammation of the rib cage and cartilage. I have slept propped on high pillows ever since. Oddly enough it lasted for 4 1/2 years, then disappeared!

Reply

Thanks for sharing. This disease seems to have isolated me from my previous life. I'm able to accept many maladies but the torso pain, along with a few others, is with me everyday & it's tiresome. I appreciate having someone understand. Really understand.

Reply

Glad to have been of help.

Reply

You may also like...